Stability of a diamond-type quasipolynomial family

M. B. Ortiz-Moctezuma, J. A. Torres-Muñoz, V. L. Kharitonov

Research output

Abstract

Both delay independent and delay dependent robust stability conditions for a special quasipolynomial family are obtained. We associate with the quasipolynomial family a multivariate polynomial family with a composed diamond structure. This structure allows to obtain vertex type stability results for the polynomial family, which imply delay independent stability conditions for the original quasipolynomial family. Additionally, necessary and sufficient delay dependent stability conditions are also derived.

Original languageEnglish
Title of host publication2nd International Conference on Electrical and Electronics Engineering, ICEEE and XI Conference on Electrical Engineering, CIE 2005
Pages322-325
Number of pages4
Volume2005
DOIs
Publication statusPublished - 2005
Externally publishedYes
Event2nd International Conference on Electrical and Electronics Engineering, ICEEE and XI Conference on Electrical Engineering, CIE 2005 - Mexico City
Duration: 7 Sep 20059 Sep 2005

Conference

Conference2nd International Conference on Electrical and Electronics Engineering, ICEEE and XI Conference on Electrical Engineering, CIE 2005
CountryMexico
CityMexico City
Period7/09/059/09/05

Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'Stability of a diamond-type quasipolynomial family'. Together they form a unique fingerprint.

  • Cite this

    Ortiz-Moctezuma, M. B., Torres-Muñoz, J. A., & Kharitonov, V. L. (2005). Stability of a diamond-type quasipolynomial family. In 2nd International Conference on Electrical and Electronics Engineering, ICEEE and XI Conference on Electrical Engineering, CIE 2005 (Vol. 2005, pp. 322-325). [1529635] https://doi.org/10.1109/ICEEE.2005.1529635